A New Extension of the Lomax Distribution with Statistical Properties and Applications to Failure and Service Times Data Sets
Mohamed K.A. Refaie1 Show affiliations
- Agami High Institute of Administrative Sciences, Egypt
Journal of Mathematics and Statistics, Volume 15, Issue 1, pp. 1–11 · doi.org/10.3844/jmssp.2019.1.11
Abstract
In this work, we introduce and study a new alternative Lomax model. The maximum likelihood method is used to estimate the unknown model parameters. We show empirically the importance and wide flexibility of the new model in modeling two types of failure times data sets. The new model is much better than the gamma Lomax, exponentiated Lomax, beta Lomax and Lomax models so the new model is a good alternative to these models.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Refaie, M. K. (2019). A New Extension of the Lomax Distribution with Statistical Properties and Applications to Failure and Service Times Data Sets. Journal of Mathematics and Statistics, 15(1), 1–11. https://doi.org/10.3844/jmssp.2019.1.11
- Licence
- CC BY 3.0
- Issue
- Volume 15, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
